[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Site changes & highs

> Do any of you experience highs shortly after a site change? Is
> it related to changing the site? What do you do to "fix" it?
> Thanks, Janice, proud mom of Paul, DX 20 months, now 6

I've been pumping 17 years (next Wednesday) and always had highs for several
hours after a site change. A year and a half ago I discovered PCs and 'net
and technological stuff like that. Because of the 'net, I have learned that
I need to prime that 0.5 unit to fill the cannula after the introducer
needle has been withdrawn, INSIDE me. Now I have much better BGs with a site
change. I use SofSets. Hope this helps.
Jan (61 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM 507C 3/99)

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml